# SDR CA980415021

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Frozen
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT TEMPERATURE BELOW ZERO DEGREES,  CONDENSATION FROZE ON NOSE GEAR UPLOCK.  REPLACED.
